# SDR AALA20011459

- Difficulty date: July 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAITNENANCE, CEILING MOUNTED EMERGENCY EXIT LIGHT AT ROW 13 THROUGH 16 INOPERATIVE.  REPLACED CEILING MOUNTED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
